# SDR AALA202404123876

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 11,594 hours, 1,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z080413
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL MAIN CABIN SEAT 6J-8J AISLE. REPAIRED MAIN CABIN FLOOR BOARD 869Z0804-13 AT SEAT 6J-8J AISLE PER B787-8 SRM B787-A-53-00-50-03A-663A-A,.
